Volume 33, Number 3
Previous Issue Next Issue

Jun-cheng Li & Cheng-zhi Liu

10.13447/j.1674-5647.2017.03.01

Commun. Math. Res., 33 (2017), pp. 193-204.

Purchase PDF 68 852 Abstract

Geng-ping Wei

10.13447/j.1674-5647.2017.03.02

Commun. Math. Res., 33 (2017), pp. 205-214.

Purchase PDF 72 885 Abstract

Yan Zhao, Feng-chun Lei & Feng-ling Li

10.13447/j.1674-5647.2017.03.03

Commun. Math. Res., 33 (2017), pp. 215-222.

Purchase PDF 60 879 Abstract

Jian Tang & Xiang-yun Xie

10.13447/j.1674-5647.2017.03.04

Commun. Math. Res., 33 (2017), pp. 223-237.

Purchase PDF 62 909 Abstract

Yuan-zhu Hu & Jing-shi Xu

10.13447/j.1674-5647.2017.03.05

Commun. Math. Res., 33 (2017), pp. 238-258.

Purchase PDF 60 909 Abstract

Hui-hui Zhang, Xiao Yu & Zhong-qi Xiang

10.13447/j.1674-5647.2017.03.06

Commun. Math. Res., 33 (2017), pp. 259-273.

Purchase PDF 64 877 Abstract

Chun-ru Wang, Xue-ming Ren & Si-yao Ma

10.13447/j.1674-5647.2017.03.07

Commun. Math. Res., 33 (2017), pp. 274-280.

Purchase PDF 59 867 Abstract

Xin Ma & You-yi Zhao

10.13447/j.1674-5647.2017.03.08

Commun. Math. Res., 33 (2017), pp. 281-288.

Purchase PDF 58 810 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard